PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Advil 200mg tablets

Advil 200mg tablets

Advil (ibuprofen) Is A Nonsteroidal Anti-inflammatory Drug (NSAID). Ibuprofen Works By Reducing Hormones That Cause Inflammation And Pain In The Body.

Advil (ibuprofen) Is A Nonsteroidal Anti-inflammatory Drug (NSAID). Ibuprofen Works By Reducing Hormones That Cause Inflammation And Pain In The Body.

Brand: Brand

Ingredient: Ibuprofen

₦4,700.00

Out of Stock

See Options

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Advil (ibuprofen) is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Advil is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.

Active ingredient: Ibuprofen

Common Advil side effects may include:

  •       Nausea
  • Vomitting
  • gas
  • Bleeding
  • Dizziness
  • Headache

 

How to Use

 The maximum amount of ibuprofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses).

A child's dose of ibuprofen is based on the age and weight of the child. Carefully follow the dosing instructions provided with Junior Strength Advil for the age and weight of your child.

Mr Famasi Advice

Advil can increase your risk of fatal heart attack or stroke, even if you don't have any risk factors. Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG).

Advil may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using this medicine, especially in older adults.

You should not use Advil if you are allergic to ibuprofen, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

Specifications

Content no available

About this item

Advil (ibuprofen) is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Advil is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.

Active ingredient: Ibuprofen

Common Advil side effects may include:

  •       Nausea
  • Vomitting
  • gas
  • Bleeding
  • Dizziness
  • Headache

 

 The maximum amount of ibuprofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses).

A child's dose of ibuprofen is based on the age and weight of the child. Carefully follow the dosing instructions provided with Junior Strength Advil for the age and weight of your child.

Advil can increase your risk of fatal heart attack or stroke, even if you don't have any risk factors. Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG).

Advil may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using this medicine, especially in older adults.

You should not use Advil if you are allergic to ibuprofen, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

null

Check these Out!

Frequently Bougth with ...

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦4,700.00

.